Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 1, Pages 103-103
http://dx.doi.org/10.1155/S1048953394000110

Mathematical methods in queueing theory

Institute of Systems Analysis, 9, Prospect 60 let Oktyabrya, Moscow 117312, Russia

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.